# SDR DALA1140369861

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 20 HAS CORROSION ON BOTTOM SIDE MARKED AND DAMAGED FASTENER HOLES MARKED DOUBLER WASHER NOT TO USE, FLOOR PANEL AND FLOOR PANEL 20 OUT OF LIMITS IAW SRM DC9 53-01 PAGE 8 REPLACED FLOOR PANEL IAW AMM DC9-A-53-20-01-201-925A-A.  LOCATED AND DRILLED HOLES IAW SRM DC9 51-10-4 PG 1.
